# SDR QXEA2011070100473

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - INTERNAL FUSELAGE LT SEAT TRACK NR 5 INBD AT STA 32.400 TO 49.500 HAS CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884.  BLENDING FOUND TO BE OUT LIMITS OF RD 8/4-53-3884.  RECEIVED RD 8/4-53-3774 FROM ENGINEERING, BLENDED AREA WITHIN LIMITS OF RD 8/4-53-3774.  COMPLIED WITH TASK CARD RD 8/4-53-3774.
